MathSciNet Relay Station
MathSciNet bibliographic data
MR2737698 (2011j:52023) 52A40
Zhao, Chang-jian On Blaschke-Minkowski homomorphisms. Geom. Dedicata 149 (2010), 373–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement